Journal of Nonlinear Mathematical Physics

Volume 13, Issue Supplement, August 2006, Pages 37 - 43

SO(2) and Hamilton-Dirac mechanics

Authors
Cestmir BURDIK, Eugen PAAL, Juri VIRKEPU
Corresponding Author
Cestmir BURDIK
Available Online 27 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.s.5How to use a DOI?
Abstract
Canonical formalism for plane rotations is developed. This group can be seen as a toy model of the Hamilton-Dirac mechanics with constraints. The Lagrangian and Hamiltonian are explicitly constructed and their physical interpretation are given. The Euler-Lagrange and Hamiltonian canonical equations coincide with the Lie equations. Consistency of the constraints is checked.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 100
Pages
37 - 43
Publication Date
2006/11
ISBN
91-974824-6-3
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.s.5How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Cestmir BURDIK
AU  - Eugen PAAL
AU  - Juri VIRKEPU
PY  - 2006
DA  - 2006/11
TI  - SO(2) and Hamilton-Dirac mechanics
JO  - Journal of Nonlinear Mathematical Physics
SP  - 37
EP  - 43
VL  - 13
IS  - Supplement
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2006.13.s.5
DO  - https://doi.org/10.2991/jnmp.2006.13.s.5
ID  - BURDIK2006
ER  -